# SDR UALA2012013000605

- Difficulty date: January 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 62,958 hours, 23,225 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 1211
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG EQUIPT OVHT AND ASSOCIATED STATUS EQPTCLG FAN DISPLAYED.  SAMC TEXT: PER CREW, STARTED SMELLING SOMETHING HOT-BURNING, AFTER A FEW MINS GOT EICAS MSG "EQPT OVHT" AND LIGHT ON OVHD PANEL.  AFTER SWITCHING TO ALT LIGHT AND EQUIPMENT OVHT MSG WENT OUT.  REPLACED NR 1 EQUIPMENT FAN.
